Jump to content

Photo

..

redness acne pimples accutane

5 replies to this topic

#1 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 07:12 AM

...

Edited by B16, 28 April 2012 - 01:56 PM.


#2 random1

random1

    Member

  • Members
  • Posts & Likes
    Posts: 113
    Gallery Images: 6
    Likes: 17
About Me
  • Gender:Male
  • Location:A small hut in Wisconsin
  • Interests:First and foremost not having acne.Reading, sometimes writing. Skateboarding. Discussing Harry Potter. Finding and listening to new music, going to concerts(\m/) and just being in the moment
  • Joined: 14-January 10

Achievements

     

Posted 15 April 2012 - 08:16 AM

from what your describing it seems to be just redness, which im told is a common side effect with accutane. I think you schould finish the course and then wait it out a bit since the redness that comes from accutane issupposed to reduce in the week after the course.

Morning

light wash with Acne.org cleanse

Aveeno Daily SPF 15

Aczone (As only spot treatment)

Supplements

1000mg Omega-Complex

 

 

Night

Shower

medium wash with Acne.org Cleanser

Medium application of Aczone

layer of Acne.org lotion

Evening Supplements

50mg Zinc


#3 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 08:31 AM

Ok thanks a lot for reply! :) I hope its just redness too, I will finish my course and see :) if anyone else have some opinions or any tips or anythin please reply :))

#4 Highlight

Highlight

    Junior Member

  • Members
  • Posts & Likes
    Posts: 55
    Likes: 1
About Me
  • Gender:Male
  • Location:New Jersey
  • Joined: 18-October 11

Achievements

     

Posted 15 April 2012 - 09:20 AM

The redness you're getting still looks more natural than anything. The side effect could be worse (where you see a legit line between red skin and white skin.)

#5 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 09:46 AM

I see, Im glad to hear that people think its just redness, side effect and not acne anymore, :)

#6 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 16 April 2012 - 09:56 AM

BUMP


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users